The modular group algebras ofp-groups of maximal class II

Czesław Bagiński , János Kurdics

Abstract

The modular isomorphism problem is settled for 3-groups of maximal class but two families of groups. Moreover, the conjecture that the ideals belonging to the lower central series of a group base are determined by the structure of the group algebra is refuted in greatest generality by virtue of a single group of order 81 of maximal class, and it is proved that the nilpotency class is determined by the structure of the group algebra for p-groups of maximal class.
Author Czesław Bagiński (FCS / DTCS)
Czesław Bagiński,,
- Department of Theoretical Computer Science
, János Kurdics
János Kurdics,,
-
Journal seriesCommunications in Algebra, ISSN 0092-7872, (N/A 70 pkt)
Issue year2019
Vol47
No2
Pages761-771
Publication size in sheets0.5
Keywords in EnglishFinite p-group, group algebra, maximal class, modular, isomorphism problem
ASJC Classification2602 Algebra and Number Theory
DOIDOI:10.1080/00927872.2018.1498860
Internal identifier000045699
Languageen angielski
Score (nominal)70
Score sourcejournalList
ScoreBUT score = 15.0, 11-07-2019, manual
Ministerial score = 70.0, 04-03-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.94; WoS Impact Factor: 2018 = 0.501 (2) - 2018=0.536 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?